Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting

Title data

Narcowich, Francis J. ; Ward, Joseph D. ; Wendland, Holger:
Sobolev bounds on functions with scattered zeros, with applications to radial basis function surface fitting.
In: Mathematics of Computation. Vol. 74 (2005) . - pp. 743-763.
ISSN 0025-5718
DOI: https://doi.org/10.1090/S0025-5718-04-01708-9

Review:

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 41A25 (41A30 46E35)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis) > Chair Mathematics III (Applied and Numerical Analysis) - Univ.-Prof. Dr. Holger Wendland
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics III (Applied and Numerical Analysis)
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 31 Jul 2017 10:51
Last Modified: 31 Jul 2017 10:51
URI: https://eref.uni-bayreuth.de/id/eprint/38916